# SDR IPXA09657321

- Difficulty date: September 7, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 36,769 hours, 11,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220130A
- Part serial: 001366
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING I/B MAIN FLAP O/B LEADING EDGE FAIRING DELAMINATED.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-03 PAR 5A (1) FIG 5 REV 45.
